MAUDE Adverse Event Report: EUROMED, INC. CVS; HYDROCOLLOID GEL ADHESIVE PADS

EUROMED, INC. CVS; HYDROCOLLOID GEL ADHESIVE PADS
Model Number UPC#050428251966
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 05/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
According to the initial report dated on (b)(6) 2025, the consumer stated that the product caused her burns.She had to take prednisone, and her wound was still healing, and she had a discoloration on her leg.On the completed cir received via email from the consumer on may 2, 2025, the consumer states that the entire area of the bandage wound has blisters and a raised skin rash.The consumer visited the doctor and was prescribed prednisone 10mg tablets, hydroxyzine hci 25mg, and betamethasone valerate 0.1% topical cream.
 
Additional Manufacturer Narrative
As of 05/29/2025, a manufacturer has completed their investigation with no issues found.Aso reviewed records of biocompatibility tests with no issues noted.Refer to section b6 of this report for further details.

Brand Name
CVS
Common Device Name
HYDROCOLLOID GEL ADHESIVE PADS
Manufacturer (Section D)
EUROMED, INC.
25 corporate drive
orangeburg NY 10962
Manufacturer (Section G)
ASO LLC
300 sarasota center blvd.
sarasota FL 34240
Manufacturer Contact
aso complaints
300 sarasota center blvd.
sarasota, FL 34240
MDR Report Key22105935
Report Number1038758-2025-00012
Device Sequence Number8139565
Product Code NAD
UDI-Device Identifier00050428251966
UDI-Public00050428251966
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberUPC#050428251966
Device Catalogue Number893118
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale